Gauge transformations of spinors within a Clifford algebraic structure

Chisholm, J.S.R. and Farwell, R.S. (1999) Gauge transformations of spinors within a Clifford algebraic structure. Journal of Physics a-Mathematical and General, 32 (15). pp. 2805-2823. ISSN 0305-4470. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1088/0305-4470/32/15/009

Abstract

Algebraic spinors can be defined as minimal left ideals of Clifford algebras. We consider gauge transformations which an two-sided equivalence transformations of a complete algebra, including the spinors. These transformations of the spinors introduce new interaction terms which appear hard to interpret. We establish algebraic theorems which allow these new interaction terms to be evaluated and use these ideas to provide a new formulation of Glashow's electroweak interactions of leptons. The theorems also lead us to propose a new Clifford algebraic definition of spinors based on nilpotents, rather than idempotents.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Q Science > QC Physics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Faculties > Science Technology and Medical Studies > School of Physical Sciences
Depositing User: M. Nasiriavanaki
Date Deposited: 26 Jun 2009 07:16
Last Modified: 26 Jun 2009 07:16
Resource URI: http://kar.kent.ac.uk/id/eprint/17209 (The current URI for this page, for reference purposes)
  • Depositors only (login required):